# SDR SWAA2022041892141

- Difficulty date: April 7, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT LEFT AND RIGHT EXTERIOR SLIDE/OVERWING / [01] REPLACED LAMP AT L732 AFT ESCAPE SLIDE LIGHT. REF. B737 AMM 33-51-04-960-801.;[02] PERFORMED TROUBLE SHOOTING PER B737 AMM WIRING DIAGRAM 33-51-14; FOUND BATTERY PACK AT POSITION M1670 AT FAULT. PART ON ORDER; SEE TTG8Q00BQZ4Q.;[03] PERFORMED TROUBLE SHOOTING PER B737 WD 33-51-14; FOUND BATTERY PACK AT POSITION M1670 AT FAULT. PART ON ORDER; SEE TTG8Q00BQZ4Q.;[04] VERIFIED STEPS 1; 2 AND 3. OK TO INSTALL SERVICEABLE BATTERY PACK.;[05] BATTERY PACK M1670 REPLACED AND TESTED NORMAL ON TTG8Q00BZ4Q. LEFT AND RIGHT EXTERIOR SLIDE OVER WING TESTED NORMAL PER AMM 33-51-04-960-801.;[06] VERIFIED STEP 5.
